# SDR UALA2012011600321

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,412 hours, 21,756 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WW RED UNSAFE LIGHT INOP.  RELAMPED, NO HELP.  VERIFIED NO POWER AT SOCKET SWITCH NOT AT SEAMM.  REPLACED LAMP AND SECURED WIRING.
